Journal of New Theory (May 2015)

ON SOME DECOMPOSITIONS OF FUZZY SOFT CONTINUITY

  • Pradip Kumar Gain,
  • Prakash Mukherjee,
  • Ramkrishna Prasad Chakraborty

Journal volume & issue
no. 4
pp. 39 – 52

Abstract

Read online

– In this article, some open-like fuzzy soft sets such as fuzzy soft semi-open set, fuzzy soft preopen set, fuzzy soft α-open set and corresponding variants of fuzzy soft continuous functions are introduced and discussed. Some other variants of fuzzy soft sets such as fuzzy soft semi-preclosed set, fuzzy soft t-set, fuzzy soft α*-set, fuzzy soft regular open set, fuzzy soft B-set, fuzzy soft C-set and fuzzy soft D(α)-set are defined and some properties of these sets are studied and investigated. Some continuouslike functions are introduced and we obtained some decomposition of fuzzy soft continuity

Keywords